# SDR SIMA200233814

- Difficulty date: November 27, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522463001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION CORROSION AS FOUND ON A PREVIOUS REPAIR TO THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED PREVIOUS REPAIR AND INSPECTED THE UNDERLYING BEAM.  NO ADDITIONAL DAMAGE NOTED.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS AND PLATE.  REPAIR DONE IAW EMB 145 SRM (145/1142, CHAPTER 53, REV 20) 53-21-10 PARA 2, FIG 201 SHEET 1, AND STANDARD SRM PRACTICES.  (M)
